Existence and Continuous Dependence of the Solution of Non homogeneous Wave Equation in Periodic Sobolev Spaces
Keywords:Strongly continuous operators, cosine operator, Non homogeneous wave equation, Periodic Sobolev spaces, Fourier theory, Differential Calculus in Banach Spaces
In this article, we first prove that the initial value problem associated to the homogeneous wave equation in periodic Sobolev spaces has a global solution and the solution has continuous dependence with respect to the initial data, in [0; T], T > 0. We do this in an intuitive way using Fourier theory and in a fine version introducing families of strongly continuous operators, inspired by the works of Iorio  and Santiago and Rojas .
Also, we prove that the energy associated to the wave equation is conservative in intervals [0; T], T > 0.
As a final result, we prove that the initial value problem associated to the non homogeneous wave equation has a local solution and the solution has continuous dependence with respect to the initial data and the non homogeneous part of the problem.
Benjamin T. Internal Waves of Permanent Form in Fluids of Great Depth. J. Fluid Meek. 1967; 29: 559-592.
Courant R, Hilbert D. Methods of Mathematical Physics. Interscience, Wile, New York. 1962; 2.
Folland G, Sitaram A. The uncertainty principle: a mathematical survey. J. Fourier Anal. Appl. 1997; 3: 207-238.
Iorio R, Iorio V. Fourier Analysis and partial differential equation. Cambridge University, 2001.
Santiago Y, Rojas S, Quispe T. Espacios de Sobolev periódico y un problema de Cauchy asociado a un modelo de ondas en un fluido viscoso. Theorema, Segunda ´ Epoca. 2016; 3(4): 7-23.
Santiago Y, Rojas S. Existencia y Regularidad de solución de la ecuaci´on del calor en espacios de Sobolev Periódico. Selecciones Matemática. 2019; 06(01): 49-65.
Santiago Y, Rojas S. Regularity and wellposedness of a problem to one parameter and its behavior at the limit. Bulletin of the Allahabad Mathematical Society. 2017; 32(2): 207-230.
How to Cite
The authors who publish in this journal accept the following conditions:
1. The authors retain the copyright and assign to the journal the right of the first publication, with the work registered with the Creative Commons Attribution License,Atribución 4.0 Internacional (CC BY 4.0) which allows third parties to use what is published whenever they mention the authorship of the work And to the first publication in this magazine.
2. Authors may make other independent and additional contractual arrangements for non-exclusive distribution of the version of the article published in this journal (eg, include it in an institutional repository or publish it in a book) provided they clearly state that The paper was first published in this journal.
3. Authors are encouraged to publish their work on the Internet (for example, on institutional or personal pages) before and during the review and publication process, as it can lead to productive exchanges and to a greater and more rapid dissemination Of the published work.